MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL CERENOVUS ENTERPRISE; INTRACRANIAL NEUROVASCULAR STENT

MEDOS INTERNATIONAL SARL CERENOVUS ENTERPRISE; INTRACRANIAL NEUROVASCULAR STENT
Catalog Number ENC452800
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer ref#: (b)(4).Information regarding patient weight, height, medical history, race, and ethnicity was not reported.Section e1.Initial reporter phone: (b)(6).Section h3 - the device is available to be returned for evaluation and testing.However, it has not been received to date.If the device returns, a device investigation will be performed.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
As reported by a healthcare professional, a 4.5mmd 28mml enterprise® vascular reconstruction device (enc452800, 9185292) was impeded in the hub of a prowler select plus 150/5cm microcatheter (606s255x, lot unknown) could not advance any more.The doctor removed the stent and microcatheter (mc) from the patient and switched to new devices to complete the procedure.There was no patient injury reported.Additional event information received on 29-apr-2025 indicated that they were not able to torque the device.There was no evidence of physical material within the device.The microcatheter did not kink/bent.There was no excessive force used with the devices.The procedure was delayed by 3-4 minutes due to the event.The delay was not clinically significant.
 
Additional Manufacturer Narrative
Manufacturer ref#: (b)(4).Updated sections on this medwatch: b4, d9, g3, g6, h2 and h11.The product has been returned for evaluation and testing; however, the engineering evaluation has not been completed.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.
 
Additional Manufacturer Narrative
Manufacture#: (b)(4).Complaint conclusion: as reported by a healthcare professional, a 4.5mmd 28mml enterprise® vascular reconstruction device (enc452800, 9185292) was impeded in the hub of a prowler select plus 150/5cm microcatheter (606s255x, lot unknown) could not advance any more.The doctor removed the stent and microcatheter (mc) from the patient and switched to new devices to complete the procedure.There was no patient injury reported.Additional event information received on 29-apr-2025 indicated that they were not able to torque the device.There was no evidence of physical material within the device.The microcatheter did not kink/bent.There was no excessive force used with the devices.The procedure was delayed by 3-4 minutes due to the event.The delay was not clinically significant.The device was returned to j&j medtech for further evaluation.A non-sterile 4.5mmd 28mml enterprise® vascular reconstruction device was received contained in the decontamination pouch.Upon receiving the device, visual inspection was performed, and the stent was found detached inside of the hub of the returned concomitant microcatheter.The stent was removed without difficulties.The stent was inspected under a microscope, and no damages were found (i.E., no kinks, no bents, or broken struts).Both distal ends can be noted completely flared.The issue regarding a stent being impeded in the hub of the concomitant microcatheter cannot be evaluated through functional testing since the stent was found already detached.However, this condition suggests that the enterprise introducer was not fully seated in the hub of the microcatheter, causing the stent to expand in the microcatheter's hub, causing the resistance and resulting in the stent component being unable to advance further, where push/pull force was applied sufficiently to disengage the stent from the delivery wire.It is possible that clinical and procedural factors, including device manipulation, may have contributed to the reported failure.There is no indication that the issues reported in the complaint result from a defect inherently related to the device.Based on this, the customer complaint was confirmed.The stent detachment was not originally reported in the complaint, therefore, the exact time when this condition occurred cannot be determined.This condition is not considered related to the reported issue.Lake region medical did review the device history records relative to the manufacturing, inspecting and packaging of the lot 9185292.The history records indicate this product was final inspection tested at lake region medical and was determined to be acceptable.As part of the j&j medtech quality process, all devices are manufactured, inspected, and released to approved specifications.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no capa activity is required.It should be noted that product failure could be caused by multiple factors.The instructions for use (ifu) do contain the following recommendations: if resistance is met during manipulation, determine the cause of resistance before proceeding.Do not apply undue force if resistance is encountered at any point during stent manipulation.Withdraw the unit and advance a new one.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.

Brand Name
CERENOVUS ENTERPRISE
Common Device Name
INTRACRANIAL NEUROVASCULAR STENT
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CERENOVUS INC
325 paramount dr
raynham MA 02767
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key21925962
Report Number3008114965-2025-00375
Device Sequence Number15708679
Product Code NJE
UDI-Device Identifier10886704071785
UDI-Public(01)10886704071785(17)260728(10)9185292
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
H60001
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/28/2026
Device Catalogue NumberENC452800
Device Lot Number9185292
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2025
Supplement Date Received by Manufacturer05/19/2025
05/21/2025
Initial Report FDA Received Date04/29/2025
Supplement Report FDA Received Date05/20/2025
05/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PROWLER SELECT PLUS 150/5CM
Patient SexUnknown